real bad last night

worse night so far less than 30 minutes sleep good job its my rota day off today feels like i,m going insane but won,t give in, head is ready to explode, family keeping there distance feel bad for them just keep trying to tell myself its for the better not sure if thats working still got real bad feelings about future my dad always said things get worse before they get better hope he,s right god bless him

9 Replies

oldestnewest
  • Nick I notice that you said on an earlier post that you had halved your Mirapex ( Pramipexole ) dose that it is a really big drop all in one go . I weaned down by a quarter of the lowest strength pill (0.088 ) every couple of weeks so maybe you are going too fast ?

    Are you taking the Tramadol as often as you are allowed ? Ask your GP to add in another med eg Gabapentin or Pregablin and perhaps some Clonazepam or a sleeping pill just to help you through the withdrawals .

    If it all gets too much contact a doctor , I had to be hospitalised and knocked out with high doses of Morphine shots.Choose your words carefully when conveying to medics or better still get your partner /wife to speak to them . Being very tired unfortunately doesn't register on their radar to medics that just means you have had a bad night . My hubby told the hospital I was feeling faint , dizzy , stating to hallucinate falling each time I stood up , shaking , in pain , incoherent , that got their attention

    Keep in touch , let us know how you are doing we are all thinking of you

    Take care

    Pipps x

  • Hi pippins2 Happy new year to you i,m only going on by what the doctor has advised me to do, WISH i could take you and some other great people on here with me to my doctors on my next visit because doctors in my area have little or no experience in dealing with RLS and i,m 100% positive if i could i will be in a better place than i am now dropped from 0.52mg to 0.26mg since the 20th dec and believe on the 5th jan she plans to take me of completely.I am really scared what is about to happen both with doctors and whats going on in my head feel low already with lack of sleep etc.2017 now lets hope its good for us all, and taking tramodal but have to go carful because i work full time and to much makes me feel non responsive the next day x

  • Hi Nick, your doctor is dropping the dose down to quickly and by to much, weaning by a 1/4 pill each time is better for your body to adjust. I wish too some of us could come with you to your doctors and explain to her how the best way to wean off of a dopamine med. Have you tried to explain to her that you belong to the RLS-UK group and the advise is to wean down very slowly Tell her its the charity which covers all the UK. She may listen if she knows that the UK has a charity organisation for RLS. Maybe you can take a little more Tramadol when you have your days off. ? Dont forget we are hear to support you when you need it. xx

  • i will mention site to her for sure i really don,t know which direction there taking me but have noticed the last few days have been suffering with headaches is this just coincidence or is there a link

  • The headaches could be from the withdrawals i would think. Sometimes Nick, when doctors are not familiar with RLS and how to treat augmentation, then its up to us as patients to try to in a nice way to tell them what you have learnt. Tell her you are suffering big time, and you are sure its from weaning down too fast and the dose drop is too much, it can take most people weaning down at least a couple of months even more to get back on a even keel. You would mostly likely to get some sleep by doing the weaning as we have suggested. x

  • Nick, take note of what Pipps has said, she has been there like you so she knows more on how to cope. You will get through this, and you will feel better and get your life back. :)

  • hi elisse Happy new year to you and thanks for uplifting words means alot x

  • Mick - I have been in hell with RLS, not too long ago I spent months in agony literally praying for death, (I had tried praying for health and that hadn't been answered). I was getting all body RLS for 18hrs a day and trying to work 40 hrs a week and study - it was a f**king nightmare.

    Thankfully things have gotten a hell of a lot better. I am on a half decent drug regime and although not RLS free I have it a thousand times better than I had. Hang in there things will improve and your Da was right in my experience in every aspect things always get worse before they get better.

    Stay strong and take care.

  • Hi Mick I am coming off pramipexole and I do sympathise. I have come off very slowly over 3 months. I am also taking a low dose of pregabelin and Tramadol. It does help although I have been up twice tonight but I am not up all night so could be worse. Good luck to you.

You may also like...